Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 593285, 9 pages
http://dx.doi.org/10.1155/2013/593285
Research Article

Exact Multiplicity of Solutions for a Class of Singular Generalized One-Dimensional -Laplacian Problem

Department of Mathematics, Hexi University, Gansu 734000, China

Received 11 November 2012; Accepted 29 May 2013

Academic Editor: Francisco B. Gallego

Copyright © 2013 Youwei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and D. O'Regan, “Some new results for singular problems with sign changing nonlinearities,” Journal of Computational and Applied Mathematics, vol. 113, no. 1-2, pp. 1–15, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. P. Agarwal and D. O'Regan, Singular Differential and Integral Equations with Applications, Kluwer Academic Publishers, 2003.
  3. R. P. Agarwal, D. O'Regan, and P. J. Y. Wong, Positive Solutions of Differential, Difference and Integral Equations, Kluwer Academic Publishers, 1999.
  4. H. Asakawa, “Nonresonant singular two-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 44, no. 6, pp. 791–809, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Ma and D. O'Regan, “Solvability of singular second order m-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 301, no. 1, pp. 124–134, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. O'Regan, Theory of Singular Boundary Value Problem, World Scientific, Hackensack, NJ, USA, 1994.
  7. S. D. Taliaferro, “A nonlinear singular boundary value problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 3, no. 6, pp. 897–904, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Wang and W. Ge, “Existence of triple positive solutions for multi-point boundary value problems with a one dimensional p-Laplacian,” Computers & Mathematics with Applications, vol. 54, no. 6, pp. 793–807, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Q. Yao, “Existence and iteration of n symmetric positive solutions for a singular two-point boundary value problem,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1195–1200, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Zhang, “Positive solutions of singular sublinear Emden-Fowler boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 185, no. 1, pp. 215–222, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Zhang, “A multiplicity result for a singular generalized Sturm-Liouville boundary value problem,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 132–140, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Anderson and A. M. Arthurs, “Analytical bounding functions for diffusion problems with Michaelis-Menten kinetics,” Bulletin of Mathematical Biology, vol. 47, no. 1, pp. 145–153, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Aronson, M. G. Crandall, and L. A. Peletier, “Stabilization of solutions of a degenerate nonlinear diffusion problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 6, no. 10, pp. 1001–1022, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. W. Bebernes and D. R. Kassoy, “A mathematical analysis of blowup for thermal reactions—the spatially nonhomogeneous case,” SIAM Journal on Applied Mathematics, vol. 40, no. 3, pp. 476–484, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Nachman and A. Callegari, “A nonlinear singular boundary value problem in the theory of pseudoplastic fluids,” SIAM Journal on Applied Mathematics, vol. 38, no. 2, pp. 275–281, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Feng and W. Ge, “Existence of three positive solutions for m-point boundary-value problems with one-dimensional p-Laplacian,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 7, pp. 2017–2026, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. Lin, “Oxygen diffusion in a spherical cell with nonlinear oxygen uptake kinetics,” Journal of Theoretical Biology, vol. 60, pp. 449–457, 1976. View at Google Scholar
  18. C. P. Gupta, “A generalized multi-point boundary value problem for second order ordinary differential equations,” Applied Mathematics and Computation, vol. 89, no. 1–3, pp. 133–146, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Kong and Q. Kong, “Multi-point boundary value problem of second order differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 58, pp. 909–931, 2004. View at Google Scholar
  20. N. Kosmatov, “Symmetric solutions of a multi-point boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 25–36, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y.-W. Zhang and H.-R. Sun, “Three positive solutions for a generalized Sturm-Liouville multipoint BVP with dependence on the first order derivative,” Dynamic Systems and Applications, vol. 17, no. 2, pp. 313–324, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D.-X. Ma, Z.-J. Du, and W.-G. Ge, “Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator,” Computers & Mathematics with Applications, vol. 50, no. 5-6, pp. 729–739, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  23. W.-S. Cheung and J. Ren, “Twin positive solutions for quasi-linear multi-point boundary value problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 1, pp. 167–177, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Avery and J. Henderson, “Existence of three positive pseudo-symmetric solutions for a one-dimensional p-Laplacian,” Journal of Mathematical Analysis and Applications, vol. 277, no. 2, pp. 395–404, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  25. Y. Zhang, “Existence and multiplicity results for a class of generalized one-dimensional p-Laplacian problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 748–756, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. R. I. Avery and A. C. Peterson, “Three positive fixed points of nonlinear operators on ordered Banach spaces,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 313–322, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet